# SDR DALA2025053004163

- Difficulty date: May 30, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,991 hours, 28,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Pilot Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 **DTA/DTE*** STA 1720 - STA 1918.9 / STR 25L - STR 25R / TAIL STRIKE / PERMANENT REPAIR. CORRECTIVE ACTION: REF ERA 626512-14. (0994890)
